# SDR SWAA2022031142007

- Difficulty date: June 25, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,354 hours, 2,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STA 500C +12 AT STR 28R WL148 ON FUSELAGE SKIN HAS DENT DAMAGE / REPAIRED FUSELAGE SKIN DENT AT STA 500C+12' STR 28R WL 148. IAW EA REPAIR-53EA-07031 REV 1 REV DATE 6/26/19 AND ER 19-03815 REV IR
